MAUDE Adverse Event Report: FOUNDATION; BONE GRAFTING MATERIAL, SYNTHETIC

FOUNDATION; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number 27-500-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device (referenced in this report) was not returned to olympus terumo biomaterials corp.For evaluation.The device history record was reviewed, and no irregularities were noted.The expiration date is displayed on the product package.This report is being submitted as a medical device report is an abundance of caution.
 
Event or Problem Description
A dentist treated a patient by using this product (dental material).During the surgery, however, the dentist mistakenly implanted a product piece whose expiration date had already expired about 2 years before.There was no report of patient injury.

Brand Name
FOUNDATION
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
MDR Report Key9857968
Report Number3007738819-2019-00005
Device Sequence Number11590107
Product Code LYC
UDI-Device Identifier04560245656821
UDI-Public04560245656821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2017
Device Model Number27-500-100
Device Catalogue Number27-500-100
Device Lot NumberM1407E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2019
Initial Report FDA Received Date03/19/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1